MR Injection 2 Times With A Distance Of 4 Months?
Ass, my child has been injected with MR at the age of 1 yr 7 yr, then in January tpatny on 10 sya bwa ank I k Posyandu for re-measles immunization because umurny already 2 yrs, initially my ank was not injected, I think the officer forgot, usually if I was a posyandu for re-measles immunization because umurny already 2 yrs, initially my ank was not injected, I guess the officer forgot, usually if I 2years old it was measles re-thinking, I then blah ptugasny high, why not injected sis? This is about 2 years old. Then the sister has already injected MR not yet at that time … With doubt, I have not yet injected it with my MR vaccine. Spulang from Posyandu, I remembered that I had injected MR, I searched on Google MR vaccine, what was that? I only knew that it was real to prevent rubella. After 1 week over 4 days from MR injection, I have a fever and now I have 5 fever, so I panic. Paracetamol drops Pnasny but it gets hot again. According to doctors dangerous kh? Ask for advice from the doctor. Thank you
Good evening Incan, thank you for asking at HealthReplies.com. I help answer sequentially yes.
For someone who has been given measles (MR) vaccination in general, there will be no problem if you get a repeat vaccination, because in general, repeat vaccination which is recommended only at the age of 18 months and 6 years, is only as a booster (vaccination is given only for help increase endurance that has been formed from previous vaccines). To further determine whether this is dangerous or not, it is advisable to inquire further from a pediatrician. You can read more information about the MR vaccine on the following link: MR vaccine Also note that MR vaccination can cause several post-injection side effects such as pain at the site of the injection site, mild fever, rash, muscle aches, or allergic reactions. . In general, symptoms of side effects that appear are very rare, mild and only last for a short time (only about 2-3 days). Seeing complaints of fever that arises in your child, you should check your child's condition to the doctor because fever can appear not only due to side effects of vaccination, it can also be caused by other diseases such as other viral infections (dengue fever, chicken pox, etc.) others), bacterial infections (eg typhus), reactions due to inflammation in one of the body's organs (eg inflammation of the throat, inflammation of the tonsils), etc. so that your child needs other investigations to help determine the cause, so it can be decided whether the condition your child is in danger or not. At home, if you still have a fever you are still advised to do cold compresses and administer heat-lowering drugs only when needed. Also watch for other symptoms that accompany your child's fever. If there are seizures, bleeding (nosebleeds, red spots on the skin, bloody or black bowel movements, bleeding gums), or loss of consciousness immediately take it to the emergency room for help.
I hope this helps.